# SDR QXEA0100123

- Difficulty date: February 19, 2001
- Submitted: February 21, 2001
- Operation: Air carrier
- Aircraft: N479AU
- Make and model: Fokker F.28 MK4000
- Aircraft serial: 11228
- Aircraft time: 31,054 hours, 37,007 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Circuit Board
- Part number: 551590004
- Condition: Faulty
- Location: Cabin
- Component: Exit Sign
- Component part number: 5515800106
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

SEA - FORWARD CABIN EXIT SIGN FOUND INOPERATIVE.  REMOVED AND REPLACED EXIT SIGN CIRCUIT BOARD.  OPERATIONAL CHECKS GOOD.  AIRCRAFT RETURNED TO SERVICE.
